# SDR CALA2022092802524

- Difficulty date: September 28, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767
- Aircraft serial: 29457
- Aircraft time: 81,588 hours, 12,346 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Part number: 766298A
- Part serial: 1302
- Condition: Inoperative
- Location: Right Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RT GEN INOP. REF L/P 9615248 FOR PRIOR MX ACTION, ALSO C/W RIGHT ENG IDG MEL. ALL MX REQUIREMENTS VERIFIED FOR MEL 2400P ITEM PLACED ON MEL 2400P. ANDMX ACTION CW. DISCONNECT AS REQUIRED PER MEL 2400P, PLACING RIGHT ENG IDG ON DISPATCH DESK: 22   NAME: BB DATE: 26-SEP-22- NOC DESK: 767  NAME: DATE: 26-SEP-22- RT GEN INOP ACCOMPLISHED IDT ITEM OF RIGHT ENGINE IDG PER GMM 09-10-05. REMOVED R IDG REF AMM TASK 24-11-01-004-001-002 INSTALLED RIGHT ENGINE IDG THROUGH TO STEP 8 REF AMM 24-11-01 IDG SERVICING, LEAK CHECK, AND ENGINE RUN STILL REQD ADD EMP:383603 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1803145  SN OFF 1302 GENERATOR, INTE  OFF 64-2411-9-0002 1302 ON 64-2411-9-0002 1095 IDG HAS BEEN SERVICED, LEAK CHECK, AND ENGINE RUN STILL REQUIRED. RAN ENGINE IDG OPS NORMAL. NO LEAKS NOTED
